Global solutions of certain nonlinear second order differential equations

Lipovan, Olivia (2005) Global solutions of certain nonlinear second order differential equations. Bulletin of the London Mathematical Society, 37 (2). pp. 209-212. ISSN 0024-6093. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1112/S002460930400387X

Abstract

Sufficient conditions are given for the global existence of solutions to the Rayleigh equation.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 11 Oct 2012 15:17
Last Modified: 15 Apr 2014 08:29
Resource URI: http://kar.kent.ac.uk/id/eprint/31560 (The current URI for this page, for reference purposes)
  • Depositors only (login required):